MAUDE Adverse Event Report: EXACTECH, INC. ALTEON HPS EXT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ALTEON HPS EXT SZ 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 190-61-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 10/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 5 months post op the initial right tha, this 87 y/o female patient was revised due to stem loosening.Patient size 6 hps stem was explanted along with 32mm +3.5 head due to stem loosening.Patient acetabular cup, size 48, was also explanted along with the screws.Patient was last known to be in stable condition following the event.No other patient information/medical history provided.Devices are not returning, hospital keeps implants.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 170-32-03 - biolox delta femoral head 32mm od, +3.5mm.(b)(4) 01-030-40-0332 - alt xle lnr ntrl g3 32.(b)(4) 01-030-01-0348 - alt cup clstr g3 sz 48.(b)(4) 180-65-40 - alteon 6.5mm screw, 40mm.(b)(4) 180-65-25 - alteon 6.5mm screw, 25mm.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of early loosening possibly secondary to contributions from lateralization of the femoral stem within the canal resulting in a thin lateral cement mantle.However, this cannot be confirmed as the devices were not available for evaluation and limited clinical information was provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, g4, h6 (remove previous health effect-clinical code, investigation conclusions) and h11.The revision reported was likely the result of early loosening possibly secondary to contributions from lateralization of the femoral stem within the canal resulting in a thin lateral cement mantle.However, this cannot be confirmed as the devices were not available for evaluation and limited clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALTEON HPS EXT SZ 6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15708098
Report Number1038671-2022-01382
Device Sequence Number4972791
Product Code JDI
UDI-Device Identifier10885862526991
UDI-Public10885862526991
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190-61-06
Device Catalogue Number190-61-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer03/23/2023
03/27/2026
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date04/14/2023
03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale